MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR ABUTMENT; ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR ABUTMENT; ENDOSSEOUS DENTAL IMPLANT
Model Number 01016
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Locator break inside implant - failure of the broken screw removal kit - implant explanted.Locator abutment not returned by the practitioner.Only the implant returned.

Brand Name
LOCATOR ABUTMENT
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
MDR Report Key9215010
Report Number2023950-2019-00568
Device Sequence Number2388170
Product Code NHA
UDI-Device Identifier00840481125560
UDI-Public00840481125560
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number01016
Device Catalogue NumberN/A
Device Lot NumberI1UML
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;